Skip to main content

Research Repository

Advanced Search

Packing and Covering Properties of Rank Metric Codes

Gadouleau, Maximilien; Yan, Zhiyuan

Authors

Zhiyuan Yan



Citation

Gadouleau, M., & Yan, Z. (2008). Packing and Covering Properties of Rank Metric Codes. IEEE Transactions on Information Theory, 54(9), 3873-3883. https://doi.org/10.1109/tit.2008.928284

Journal Article Type Article
Publication Date 2008-09
Deposit Date Jan 13, 2012
Journal IEEE Transactions on Information Theory
Print ISSN 0018-9448
Publisher Institute of Electrical and Electronics Engineers
Peer Reviewed Peer Reviewed
Volume 54
Issue 9
Pages 3873-3883
DOI https://doi.org/10.1109/tit.2008.928284